# SDR HALA2010090300395

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 32,507 hours, 6,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Solenoid Valve
- Part number: 450801
- Part serial: 78867
- Condition: Failed
- Location: Flap/Slat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT FLAP/SLAT ELEC DISPLAYED.  ACCOMP FIM 27-51-00, FIG 104A FOUND FAULT CODE 27-81007 T/S FOUND V2 SOLENOID W/HIGH RESISTANCE.  REPLACED V2 SOLENOID VALVE FROM FLAP/SLAT S/O VLV V104 IAW AMM27-51-48 OPS LEAK & TEST OK REPLACED K227 PRECAUTIONARY OPS CK OK FOR SERVICE.
